# SDR UIEA2025062300794

- Difficulty date: June 21, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 112,807 hours, 18,109 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Module
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 FLIGHT ATTENDANT, EMERGENCY O2 MODULE ASSY NOT SECURED.  RESECURED O2 MODULE AT L1 ATTENDANT SEAT REF AMM 35-21-12/201. OPS CHECK GOOD.
